# SDR UALA2010072802720

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 55,380 hours, 7,974 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 30234111
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 2L AFT EMERGENCY EXIT LIGHT LENS MISSING.   LIGHT ASSY AFT DOOR EDGE 2L INOP. OTHER DOOR LIGHTS OPERATE AT 2L, CROSS AISLE LIGHTS OPERATE NORMALLY. FLIGHT DECK EMERGENCY DOME LIGHT OPERATES NORMALLY. REPLACED LIGHT ASSY, OPS CHECKS GOOD.
